# SDR DHL2003363006

- Difficulty date: December 18, 2003
- Submitted: December 19, 2003
- Operation: Air carrier
- Aircraft: N363DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 85
- System (JASC): 7620 · Engine Emergency Shutdown System
- Part: A/C Pack
- Condition: Loose
- Location: Connector
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNABLE TO SHUT NR 2 ENGINE DOWN WITH FUEL SHUT-OFF & FIRE HANDLE.  FOUND PIN BB ON P SIDE OF 432VC LOOSE (105VU).  SECURED PIN.  OPS CHECKED NORMAL ON ENGINE RUN AS PER 76-12-11.
